MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-36E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient suffered a 3rd episode of left thp dislocation during the night of (b)(6) 2022 while getting up from the toilet.Reduction surgery using external maneuvers was performed under general sedation on (b)(6) 2022.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been other similar events for the reported lot.These events are all for the same device and the same patient, therefore no further trending is required for this commonality.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.H3 other text : not returned to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding dislocation involving a trident liner was reported.The event was confirmed.Method & results: -product evaluation and results: visual inspection, dimensional, functional and material analysis could not be performed as the device remained implanted.-clinician review: a review of medical records with a clinical consultant indicated " the surgeon's notes confirm a patient with multiple tha dislocations required closed reduction under anesthesia.Following the third manipulation post reduction imaging demonstrated a displaced transverse fracture of the greater trochanter necessitating further surgery to repair the fracture.The root cause of the tha instability leading to multiple reductions of tha dislocation under anesthesia and subsequent trochanteric fracture cannot be established with the limited information provided." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 2 other similar events for the lot referenced.Both events relate to a similar event for the same device/patient, therefore no further trending is required for this commonality.Conclusions: it was reported that the patient had a reduction by external maneuvers under general anesthesia.A review of medical records with a clinical consultant indicated " the surgeon's notes confirm a patient with multiple tha dislocations required closed reduction under anesthesia.Following the third manipulation post reduction imaging demonstrated a displaced transverse fracture of the greater trochanter necessitating further surgery to repair the fracture.The root cause of the tha instability leading to multiple reductions of tha dislocation under anesthesia and subsequent trochanteric fracture cannot be established with the limited information provided." no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIDENT 0° X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16875690
Report Number0002249697-2023-00484
Device Sequence Number17599941
Product Code LPH
UDI-Device Identifier07613327039542
UDI-Public07613327039542
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model Number623-00-36E
Device Catalogue Number623-00-36E
Device Lot Number35871901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight60 KG